MathSciNet Relay Station
MathSciNet bibliographic data
MR457412 12B10
Risman, Lawrence J. Cyclic algebras, complete fields, and crossed products. Israel J. Math. 28 (1977), no. 1-2, 113–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement